# SDR SWAA2012101808650

- Difficulty date: October 3, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 29,452 hours, 20,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924876
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER CORRODED AT BS 813, LT & RT SIDE OF FUSELAGE BENEATH EXTERNAL STRINGERS.  REPAIRED SKIN IAW SRM & DWG.
